# SDR ASOA2013041003339

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,116 hours, 27,912 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP CENTER OF CARGO DOOR EXTERIOR SKIN IS CHAFED 1.5" LONG, .350" WIDE, .018" DEEP.  REPAIRED CARGO DOOR IAW REO 601R-52-31-198 REV A, MAJOR REPAIR.
